# SDR SWAA2016090755579

- Difficulty date: August 17, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 69,551 hours, 55,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6545855
- Condition: Corroded
- Location: Bs 955-991
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR  THRESHOLD PLATE CORRODED BETWEEN BS 955 TO 991, WL 208.   R & R THRESHOLD IAW SRM AND DWG.
